Linear generalized stochastic systems for insurance portfolios

Athanasios A. Pantelous, Alexandros A. Zimbidis, Grigoris I. Kalogeropoulos

Research output: Contribution to journalArticleResearchpeer-review

8 Citations (Scopus)


We consider a typical portfolio of different insurance products and investigate the pricing process using the framework of a linear time invariant generalized stochastic discrete-time model. Moreover, we assume that, due to regulatory constraints, the resulting system is (regular) descriptor and calculate the solution using the tools of matrix pencil theory. Finally, we present a numerical application for two different portfolios.

Original languageEnglish
Pages (from-to)946-971
Number of pages26
JournalStochastic Analysis and Applications
Issue number6
Publication statusPublished - Nov 2010
Externally publishedYes


  • Descriptor systems
  • Matrix pencil theory
  • Non causality
  • Pooling of insurance risks
  • Singularities
  • Solvency interaction

Cite this